Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
uwoelliott

Perioral Dermatitis

Hey everyone,

I finished my second course of accutane for mild acne last year around this time, and had clear skin until the summer when I started to get breakouts only right below my mouth. From then on, I have recurring clusters (2-3) pustules. The skin around the area is always dry and can burn. I have done alot of reading on this and it seems to be perioral dermatitis; but the question is- what can i do to get rid of it??? I use benzoyl peroxide for spot control and cetaphil moisturizer. could these items lead to the spots?

Thanks for your help!

Share this post


Link to post
Share on other sites

Fisiogel A.I (Stiefel) or Effaclar H (La Roche Posay), both are moisturizer that help the skin to recover from dryness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×